# SDR ERAA076671

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: 571
- Aircraft time: 10,908 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM IS  CRACKED.  RT SKIN CRACKED PN 105-30251-56, LT CONTOUR SKIN PN 105-30101-14 CRACKED, SPAR PN 105-30401-16-001 CRACKED, 90 DEGREE GEARBOX FITTING PN 105-30402-12 HAS CORROSION, STRINGER PN 105-30251-25 IS CRACKED, STRINGER PN 105-30251-26  IS CRACKED, FRAME SHEET PN 105-30401-29 IS CRACKED, SPAR PN 105-30412-03 HAS CORROSION. ACTION TAKEN:  FAB R/H SKIN AND FAB NEW CONTOUR SKIN, REPLACEC TWO STRINGERS AND CHANGED THE FITTING PN 105-30402-12, REPLACED SPAR PN 105-30401-16-001 AND SPAR PN 105-30412-003 WITH NEW SPECS.  REPLACED FRAME SHEET PN 105-30401-29 WITH NEW.
